Alert archive / Arkansas / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 29, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 1995, 9:19 PM CST for Crawford County, Arkansas. It was in force for 41 min.
The area
The counties it named.
The facts
- Issued
- Mar 6, 1995, 9:19 PM CST (03:19 UTC)
- Expired
- Mar 6, 1995, 10:00 PM CST
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Crawford County, AR
The nearest sounding before it
Springfield, MO (KUMN), launched 00:00Z, 3.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KTUL 070321 RRA SVRTUL ARC033-070400- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 919 PM CST MON MAR 6 1995 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 1000 PM CST FOR PEOPLE IN THE FOLLOWING LOCATIONS... IN NORTHWEST ARKANSAS ...CRAWFORD COUNTY AT 918 PM A SEVERE THUNDERSTORM WAS OVER FORT SMITH. DIME SIZE HAIL WAS REPORTED IN FORT SMITH AT 917 PM. THE STORM WAS MOVING NORTHEAST AT 30 MPH INTO THE VAN BUREN AREA. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH CAN BE EXPECTED IN THE WARNED AREA. DURING THE STORM MOVE INDOORS AND STAY AWAY FROM WINDOWS. TO PROTECT YOURSELF FROM LIGHTNING DO NOT USE THE TELEPHONE OR HAND HELD ELECTRICAL APPLIANCES...UNLESS IN AN EMERGENCY. MOTORISTS SHOULD BE ALERT FOR WATER ON ROADWAYS AND NEVER DRIVE ONTO A FLOODED ROAD. KEEP TUNED TO THIS STATION FOR THE LATEST WEATHER BULLETINS.D &
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 9:16 PM CST, 3 minutes earlier.
Area forecast discussion, Mar 6, 9:16 PM CST, 3 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA
NATIONAL WEATHER SERVICE TULSA OK
915 PM CST MON MAR 6 1995
LTL TIME FOR DISC DUE TO ACTIVE WX. WL INCLD PSBL SVR E/S ZNS...
WILL ISSUE WIND ADVISORY CTRL AND NRN ZNS AS WNDS BEHIND ARCTIC
FNT 30 TO 40 MPH WILL SPREAD ACRS AREA LTR TNGT. TEMPS DROPPING
QUICKLY FAR NRN ZNS...FASTER THAN FWC INDICATED....ALREADY ZR-
AT END AND PNC. WILL ISSUE WINTER WX ADVY FOR ZR/IP/S- AFTR
MDNGT TNGT FOR COUNTIES N AND NW OF TUL...BUT WILL DEFER ISSUANCE
FOR TUL AREA TIL LATER TNGT. WILL MENT PSBL CHGOVR TO ZR-/S-
TUL AREA TWRD DAWN FOR NOW.
.TUL...WINTER WEATHER ADVY TNGT FOR ZNS 54>56/57...WIND ADVY TNGT
FOR ZNS 54>71/73.
PW
BEGINNING AT 10400 AM MARCH 21 1995 THIS AREA FORECAST DISCUSSION
WILL BE EXPANDED TO INCLUDE THE NORTHWEST CORNER OF ARKANSAS.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 9:06 PM CST | Severe Thunderstorm Warning | TSA | Sebastian | 54 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.